![]() |
Volumn 2, Issue 3, 2000, Pages 393-398
|
Pattern formation and competition in a nonlinear ring cavity
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
BIFURCATION (MATHEMATICS);
BOUNDARY CONDITIONS;
LAPLACE TRANSFORMS;
LIGHT;
LIGHT PROPAGATION;
MIRRORS;
NONLINEAR SYSTEMS;
OPTICAL BISTABILITY;
OPTICAL RESONATORS;
PARTIAL DIFFERENTIAL EQUATIONS;
FLOWER LIKE PATTERN;
HOPF BIFURCATION;
HOPF STATIC INTERACTION;
NONLINEAR RING CAVITY;
PATTERN FORMATION;
QUANTUM THEORY;
|
EID: 0033705668
PISSN: 14644266
EISSN: None
Source Type: Journal
DOI: 10.1088/1464-4266/2/3/328 Document Type: Article |
Times cited : (8)
|
References (17)
|